EconPapers    
Economics at your fingertips  
 

The asymptotic bias of minimum trace factor analysis, with applications to the greatest lower bound to reliability

Alexander Shapiro () and Jos Berge

Psychometrika, 2000, vol. 65, issue 3, 413-425

Keywords: asymptotic bias; asymptotic normality; reliability; minimum trace factor analysis; large sample theory; semidefinite programming (search for similar items in EconPapers)
Date: 2000
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (7) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1007/BF02296154 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:psycho:v:65:y:2000:i:3:p:413-425

Ordering information: This journal article can be ordered from
http://www.springer. ... gy/journal/11336/PS2

Access Statistics for this article

Psychometrika is currently edited by Irini Moustaki

More articles in Psychometrika from Springer, The Psychometric Society
Bibliographic data for series maintained by Sonal Shukla ().

 
Page updated 2019-12-04
Handle: RePEc:spr:psycho:v:65:y:2000:i:3:p:413-425